Yucky Subject

So, for those who have followed by blog, you probably recall me complaining about my toenails.  One possible side effect of Taxol chemotherapy is that you can loose your fingernails and toenails.  I am thankful to be able to say that it has only affected two of my toenails.  The big toe on each foot.  They are so painful!  I have been dealing with this since the end of January I believe.  They are trying to come off, but have decided to take their sweet time doing it.  I cannot hardly stand to wear shoes.  Thank goodness for warmer weather and flip flops!!!

Anyway….I am getting ready to go to the Podiatrist (foot doctor) and they may be removing the two big toenails today.  Now one would think that after everything that I have been through in the last 8 months that this would be nothing for me, right?  That’s what my husband says anyway  haha.  Well, let me tell you.  This is my THIRD appointment but the first one that I am actually going to because I chickened out the last two times and called and canceled the appointment in the middle of the night by leaving a message on their voice mail system.  I am surprised that they even made a third appointment for me!!  I promised Nick and my mom that I would go this time.  No chickening out for me.  My mom is coming to get me soon to take me.  That may be to make sure I actually go!  🙂 Anyway….wish me luck as I go today.  This seriously freaks me out.  Seriously.  I mean it.  I am freaked out. 

Advertisements

4 thoughts on “Yucky Subject

  1. I just finished 4 rounds of AC and my big toe nails are yellow. I start Taxol today! Now im worried since I read your post about taking them off! The joys of chemo!

  2. Tammy,
    Please don’t let my post scare you. I have multiple chemo buddies that have gone through the same chemo regime and while their names turned yellow, only mine and one other actually had them get this bad. The majority of the gals going through this with me only had to deal with discoloration. I will give you a hint that I didn’t find out about until it was to late….soaking in a hot tub will make it worse. I soaked every night to help relieve the muscle and joint pain from the Taxol and once it was to late I found out that the hot water can make the toe nails and neuropathy worse. So when I look back…it is my own actions that probably caused my toes to get as bad as they did and I just didn’t know it at the time. Good luck with the rest of your chemo treatments!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s